# SDR ASAA2022052238413

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 48,962 hours, 14,562 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Sticking
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE. TOOK MULTIPLE ATTEMPTS TO SECURE CLOSE. GROUNDED - YES. PERFORMED B737-800 AMM TASK 52-11-200-801 OPS CHECK OK, OK FOR SERVICE COULD NOT DUPLICATE.
